MAUDE Adverse Event Report: BECKMAN COULTER ACCESS DIGOXIN REAGENT; ENZYME IMMUNOASSAY, DIGOXIN

BECKMAN COULTER ACCESS DIGOXIN REAGENT; ENZYME IMMUNOASSAY, DIGOXIN
Model Number 33710
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity, and race.The access digoxin reagent was not returned for evaluation.A beckman coulter field service engineer (fse) was dispatched to the customer's laboratory to evaluate the performance of the instrument.The fse performed preventative maintenance.There was no report of a system performance issue that would have contributed to this event.In conclusion.An assignable cause for this event could not be determined with the information provided.There is no evidence to reasonably suggest a system malfunction; system parameters (system checks, level sense diagnostic testing, qc) met assay and instrument specifications.
 
Event or Problem Description
The customer reported obtaining non-reproducible digoxin (access digoxin) results on the laboratory's access 2 immunoassay system (serial number (b)(4)) for one patient.The patient's sample was analyzed in triplicate and recovered with imprecise access digoxin results.These results were not released from the laboratory.There was no impact or change to patient care or treatment in association with the non-reproducible access digoxin results.Quality control (qc) was recovering within specifications prior to the event.The customer reported that qc was out of specifications the day following this event.The patient's sample was collected in a plasma separation tube.The customer was not able to provide centrifuge information such as speed, time or temperature.No issues with sample integrity were reported.

Brand Name
ACCESS DIGOXIN REAGENT
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key6908255
Report Number2122870-2017-00050
Device Sequence Number11075407
Product Code KXT
UDI-Device Identifier15099590225797
UDI-Public(01)15099590225797(17)181031(11)170317(10)633010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K925802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number33710
Device Catalogue Number33710
Device Lot Number633010
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1